# SDR AALA201712119077

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 57,504 hours, 21,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN ASSIST HANDLE ON DOOR 4R. MAINTENANCE REPLACED SNAP ON/HALF OF DOOR 4R HANDLE AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
